Inclusion relations among methods of summability compounded from given matrix methods

Ralph Palmer Agnew White Hall, Cornell University, Ithaca, New York, USA

TBD mathscidoc:1701.332078

Arkiv for Matematik, 2, (4), 361-374, 1952.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ]
@inproceedings{ralph1952inclusion,
  title={Inclusion relations among methods of summability compounded from given matrix methods},
  author={Ralph Palmer Agnew},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203416313692887},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={4},
  pages={361-374},
  year={1952},
}
Ralph Palmer Agnew. Inclusion relations among methods of summability compounded from given matrix methods. 1952. Vol. 2. In Arkiv for Matematik. pp.361-374. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203416313692887.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved